It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 Showing 1 - 20 of 20 for lexapro eye twitching. (0.004 seconds)


Anxiety/Lexapro
Feb 27, 2006
... Hi guys, well I did call my doctor about the eye twitching and he did not seemed concerened at this point. ... (5 replies)
... Thats what happened to me, about 2 weeks into taking 10mg of the lexapro, my left eye started twitching, then it just progressed to every now and then to every few minutes, but it just stopped.. ... (10 replies)
Anxiety/Lexapro
Feb 26, 2006
... I'm so glad that you mentioned the eye twitching thing! I have just begun treatment for AD and have only been taking Paxil and ativan for a little over a week. ... (5 replies)

... Well I am goign to 20mg of Lexapro on the advice form my dr. I have had success on Celexa at 40mg so this is equivalent per the dr. I am feeling pretty crappy again. ... (1 replies)
... i have been on lexapro for 3.5 months and have eye twitching as well. It started about 2weeks into the lexapro. It happened every day, all day until this last month and now it comes and goes. ... (10 replies)
... Hi everyone, I'm still having that left eye (twitching, fluttering), and its becoming more and more frequent, like every few minutes everyday now, its becoming more of a annoyance, I've called the doctor, and he's never heard of this before and said it may be a side effect of this medication and my body needs to get used to it! I've been on 10mg of lexapro for about 3 weeks... (10 replies)
... So sorry to hear about your side effects, you're right that is a lot more intense than just eye twitching! I tried zoloft years ago, and it didn't do anything for me either. But the lexapro seems to be doing okay with me now.. ... (10 replies)
... Hi guys, just a update on myself! I hope I'm not jinxing myself but the eye twitching has stopped! Yippee... My mom seems to think it was because of my fatigue and stress with the little ones? ... (10 replies)
Anxiety/Lexapro
Feb 26, 2006
... I just started lexapro about a week ago. I take it for depression and it seems to go well with my xanax that I take for my anxiety so far. It's really to soon to tell. ... (5 replies)
... hi I am on day 2 of 10mg of Lexapro and I had the woozey and tiredness yesturday,but today it had just been tiredness which I dont worry over any anti anxiety med ive taken has made me fatiqued. ... (4 replies)
... My side affect are .. Hair loss Eye twitching Eating less some days ,more others Feel over all the same Like a candy making me loose my hair!!! Eyes are blurry I was taking 10 went down 5 , going to get myself off this stuff ..Can't take this (1 replies)
... I will be on it a year next month. I don't have eye twitching but..... I have had neck pain a lot! ... (10 replies)
... I've never had a problem with my eye twitching. I guess anything is possible. Maybe give it another week or so and see if it stops. ... (10 replies)
Anxiety/Lexapro
Feb 24, 2006
... I'm new to lexapro, I've been taking it for about 12 days, and 3 days ago, my left eye started to twitch? ... (5 replies)
... Yes, and one can much too easily suffer from "seratonin syndrome", whose symptoms include euphoria, drowsiness, sustained rapid eye movement, overreaction of the reflexes, clumsiness, restlessness, feeling drunk and dizzy, sweating, muscle twitching, rigidity, high body temperature, frequent changes in mental state (including confusion and hypomania - a "happy drunk" state),... (16 replies)
... airy. I no longer drink any caffeinated beverages or eat chocolate in very very small amounts. I dont drink alcohol any longer either. I dont smoke. I am also on lexapro and it seems to help quite a bit. I also started taking nexium for my digestive issues because I did get incredibly awful heart burn and stomach aches. ... (4 replies)
... like they are trying to cross. I thought perhaps it was eye strain but I am more convinced that it is anxiety related. I just started Lexapro on Tues. I am on a very low dose 5mg. ... (3 replies)
Anxiety or Tumor?
Nov 22, 2013
... otice my left arm was always tingly from elbow to hand. I began to search symotoms online and my body went haywire from there. I began ro have widespread muscle twitching and major panic attacks. I saw a neuro who performed a full EMG. The results were clean and didn't show any abnormalities. ... (1 replies)
... b about a year ago and it happened during a very stressfull time in my life. Then the stress went away and so did the twitch. About 3 months ago I started taking lexapro and I was going threw some really tuff times and a twitch started in my eye lid. Then it was all over my body. I stopped taking lexapro. ... (6 replies)
... x and during my tapering of Xanax. It was weird but I was pretty sure it was the meds. I'm off Xanax now for 2 wks and my head zaps are gone. I did also get bad eye twitches ,muscle twitching, prickly feeling through out my body on the Xanax and while tapering. So most likely it's the meds. ... (3 replies)




Pages: 1

All times are GMT -7. The time now is 05:21 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!